- This topic has 5 replies, 4 voices, and was last updated by .
June 22, 2008 at 6:49 am #21502fuckthis
hey everyone i have a question that i really would like answered. if you could help thatd be great!
so im on Yaz.. the birth control and have been for almost two months. my boyfriend and i have been having unprotected sex and hes came in me a couple times.
i get headaches and non menstrual cramps (i just had my period) i was just wondering if it could be possible i was pregnant or if its from bc or just because ha. i know that by having unprotected sex i could get preg.
im just going to wait it out till my next period and if it comes then i know the answer, but i was just wondering because it sucks waiting.
so if i could get someones opinion that would be great!June 22, 2008 at 11:35 am #21504StarStruck17070
i used to be on yaz and i never really got symptoms like that..
but birth control has a different effect and everyone.
yaz never let me down with unprotected sex.
but yeah it’s always a possibility of course, so my advice would be to wait it out until your next period or go to your doctor and ask them about it.June 23, 2008 at 3:07 am #21510MySunshine
idk, it could just be side affects from the birth control.
i would recommend seeing a doctor for a test since they can tell earlier, but if you’re patient, i guess you could wait until your next period.
the sucky thing is that a lot of the time it’ll feel like symptoms of pregnancy when really you’re just starting your period again. so you’ll be freaking out for nothing.June 23, 2008 at 5:29 am #21515Anonymous
It’s always a possibility, and best to be on the safe side. I never really got headaches until I got on prenatal vitamins. Every woman’s body reacts differently, apparently, so I can’t say anything. I never really got too sick- once again, until prenatal vitamins- so you never know. As for cramps, make sure they’re light. If not, then that could be a symptom of an early miscarriage. Most miscarriages happen before you even realize that you’re pregnant! Keep updated and I’m here if you need to talk. 🙂
Also, birth control can be easily unconcentrated. What I mean is that my ex-boyfriend’s mom got pregnant and she was on birth control. It was because of an allergy shot that she had gotten that diluted the effects of the pill.June 23, 2008 at 6:53 am #21516fuckthis
yea im pretty sure they are just side effects but its still possible so ill wait until my next period and let everyone know :]
thank you for responding!!June 25, 2008 at 8:01 am #21541alexanders_mama
Sounds to me like it’s Yaz side effects. How much information did you receive about the pill?
Did the doc explain to you how it worked? The side effects?
You may need to look into other methods of birth control, don’t completely trust everything your doctor tells you.
- The forum ‘Pregnancy Questions and Symptoms’ is closed to new topics and replies.